# SDR GTIA20130429576

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 4,866 hours, 2,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240006
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER REQUIRES NITROGEN SERVICE.  SERVICED DOOR DAMPER R2 TO VALUE OF THE PLACARD FOR THE AMBIENT TEMP IAW ACFT MM.
